Friday, January 25, 2008

I'm back! :o)

I'm back! And boy has it been one bumpy ride while being gone. Whew! I really need to show and share something with all of you. I don't want this to happen to anyone else. I was carring a little over 20 pounds of water! I want so badly to get this out for everyone to read! I know I had put my life and trust in this nurse. My regular nurse couldn't make it last week, and the other nurse came. I do not like her. I know now why!
Make sure that if you have someone doing your pills, count them and also look at the medicines bottle to double make sure that you are getting the right dose and/or, Something wrong. I was put on those two new medicines and thought nothing of the rashes, thinking they were just dry skin that was itchy. Nope! And the swellen. Until it got this bad...I still didn't think it had to do with my pills. Because I read the paper that comes with your prescription and looked them up on the internet, in no way could I find the you can not take Reflex and Ultra! Now that is scary! And when my nurse came yesterday, she called my pharmasist and my doctor and talked to them about this. After she checked this out, she told me that I had at least onother day! She gave me a big hug and told me that how much she'd glad she found the problem. and so an I. :o) I also told her about the other nurse and that I do not want her to come in my house ever again! That was too close for comfort for me! Please just count and know your medicines!


I'm back and will write more possible tomorrow about my days that I wasn't here. :o) Oh, sorry about not getting to all of your emails. I also have the flu/cold too. Ick! :o) I just didn't feel like being on the computer.....I surprised myselfe with that one...LOL ....because I'm addicted to aol, and I don't know why because aol gives me trouble! :o)


Stay safe!


Lisa


 


26 comments:

malagutigrrl said...

That IS scary!
Welcome back!
xo
MJ

texastames35 said...

hi lisa im gladed your back ,SHE HAVE MISSED YOU AND WRITING TO U , , THANKS SWEETY , I M SO SRY THIS HAPPEN TO U ON TOP OF EVERYTHING ELSE ,. IM SENDING BIG HUGS AND MANY OF PRAYERS AND BLESSINGS , PLZ KEEP WRITING WHEN YOU CAN , WELCOME BACK FRIEND , LOOK AT MY JOURNAL ITS CALLED LOVE ABIDDING ..... THANKS SMILE GOE LOVES YOU SO WE , TY YW HAVE A WONDERFUL WEEKEND GET SOME REST , LOVES YOU , GOD BLESS U , ANGELS ALL AROUND ED .

pharmolo said...

Very scary, Lisa. Just goes to show what can happen if you take (too) many meds together. Welcome back !!!

jennyp51 said...

Glad your back.
Jenny <><

dca721 said...

Hi Lisa,
Sorry this happened.
Glad you are back!
Love,
Donna

chat2missie said...

I'm glad your back and feeling better!
Missie

sugarsweet056 said...

Welcome back!!! Feel better.
Have a lovely wkend.
Hugs,
Sugar

cherry2sweet2eat said...

welcome back hun seems like alot has been going on since but glad you are back.

emabecmar said...

I am so happy to see your back. I hope your feeling better soon and the swelling and rashes go away. I swell real bad too from water retention at times. (((((hugs)))
Love,
Cindy

imgr8phil said...

I swear, some people have no business being in the nursing profession.  Glad they found the problem.  Take care.

Phil

ndnhunny30 said...

Lisa,
Oh hunny your soooo swollen! Will the swelling get better now that you figured out the problem? I am SO glad you realized those two meds cannot be mixed! That is really scary stuff! You always think you should be able to trust nurses and doctors but I know first hand you can't. Sometimes your own knowledge of your body and your kid's body is far more accurate than any nurse or doctor! I am so glad your back journaling I have missed you!
I love you and huge hugs!
Robyn

kirkbyj05 said...

My doctor has shown me that if a drug is wrong for me, and shouldn't be mixed with other drugs I am on, then his computer should flag it up with an alarm message.  This should have been so for you.  I can't believe that you were given pills that could have harmed you so much!
HOw swollen and sore your feet and legs must have felt when walking on them.  Poor you!
I hope things are subsiding now and you are more comfortable.

Hugs
Jeanie xxx

cuteallison1980 said...

I'm glad you are back.  Sorry you had to go all through that.  I'm sure it wasn't fun.  Glad they got to the bottom of it.  Have a happy weekend.  Luv ya!

Allison

nightmaremom said...

glad to see you back and that the nurse found the issue.
hugs
d

hugsdoodlewacky said...

(((((((((((((((((((((((((((((((((((((((((LISA))))))))))))))))))))))))))))))))))))))))))))))))))))))))))))))))I am sooooooooooooooo glad you are back,I have missed you soooooo much.I am glad that the nurse is so helpful to you and that is very good info to know that we all need to chek our pills.Have a good weekend.

queenb8261 said...

h

elmofromoz said...

((((((((((((((((((Lisa)))))))))))))))))
Why didn't CVS catch this???? I thought their computers did all the work for them cross checking everything. So glad you ok and on your way back to all of us.
Love ya
   Cindy

jmoqueen said...

So glad to see you are back Lisa and oh my dear lord what a nightmare!!  Hope you don't see that nurse again xx

Jenny

http://journals.aol.co.uk/Jmoqueen/MyLife

heavenlybama said...

Glad to see you back Lisa.  Those drug reactions are scary.  My ankles and legs always retain water like that after a trip of a long walk/jog..  It takes about 3 wks to get rid of it.  I don't understand why the pharmacy didn't catch that if I'm reading right.  Did the nurse give you a double dose or the 2 meds didn't mix?  Hope you legs and feet start feeling better.
Hugs,
D

ajquinn354 said...

Welcome back Lisa....you had a major reaction with a lot of edema swelling, glad you got that addressed.  Since I take meds and have edema now and then because of heart problems, I triple check everything med wise I take.  If my doctor gives me a new prescription, before I even have it filled, I call and verify that I can take this new prescription based on what other prescriptions I already take. I trust the pharmacist who fills my prescription to answer this for me whenever I have to have a new prescription filled even over my cardiologists. My motto is that no one is going to take better care of me than me as I live with this body 24 hours a day and I know when I'm not feeling well or if I take a pill and have a reaction to it better than the doctors who see you for just a few minutes when you go to your appointment.
Arlene (AJ)

springangel235 said...

Oh my, the swelling is terrible....you should have been in the hospital.  Hope it is all cleared up by now...so sorry you had to go through this...hugs and love,
Joyce

nemokat05 said...

I'm probably going to get ANOTHER staph infection..... for the second time!!!!

I was up and down all last night. I finally got up around 8 am and took an shower. Then Travis, me and his mom went to the ER room at the hospital. My finger gotten really puffed and hurted like hell! My abscess on my right leg popped last night and alot of pus and blood mixture came out of it. The ER doctor numbed my finger and my leg and cut them open to drain them. A little bit came out of my finger and my leg but mostly when the one on my leg popped last night the pus was alot. They sent it to a lab and its going to take 48 hours to know what I have but they are treating it like Staph Infection. I am taking Keflex and Bactrim. Well I had a hellish day so I'm going to rest. I am taking Cephalexin (Kelfex) 500 MG CAP. One capsule by month 4 times daily for 10 days. And Bactrim DS 800-160 TAB. One tablet by mouth twice daily for 10 days.

ukgal36 said...

h

gehi6 said...

Oh I am so glad you are close to finding the trouble for iyour misery.  I do think pills can be very hazardous.  Let us hope you just keep improving.  I knew you were stopping your journal for some reason related to your health that you were not able to discuss until you had more answers.  Gerry

tsalagiman1 said...

h

nelishianatl said...

I am so glad you came back.  I sure did miss you.  Prescription meds did the same thing to me once and I have pictures of my legs looking EXACTLY like yours did.  I used to be a CNA as I've told you before and giving out medicine was not allowed for us unless the Nurse of a family member had put it in the pill box ahead of time.  We were to put it in front of them and make sure they took it but in no way cold we push it on them.  I'm so glad the other nurse caught this mistake before it got to be any worse.  

NELISHIA

http://journals.aol.com/nelishianatl/PRAYINGANDBELIEVING/
http://journals.aol.com/nelishianatl/the-tents-of-deborah/